MathSciNet Relay Station
MathSciNet bibliographic data
MR2983006 35J60 (35B65)
Savin, O. Pointwise $C^{2,\alpha}$ estimates at the boundary for the Monge-Ampère equation. J. Amer. Math. Soc. 26 (2013), no. 1, 63–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement